# SDR ASAA2022101540312

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 34,405 hours, 10,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: UNKNOWN
- Condition: Faulted
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON MASTER RECALL. EXTINGUISHES ON MASTER CAUTION RESET. GROUNDED - YES. ACCOMP PZTC BITE CK REF B737-900 FIM 21-62 TASK 801. RECORDED RAM AIR ACT FAULT R/H PACK. ACCOMP FIM 21-62 TASK 836. FAULT CLEARED RE-ACCOMPLISHED PZTC BITE CK 3EA TIMES WITH NO FAULTS FOUND INTERMITTENT FAULT NO HISTORY THIS FAULT 30 DAYS O.K. FOR SVC.
